# SDR QXEA2016082400551

- Difficulty date: August 19, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 22,559 hours, 24,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 . REMOVED AND REPLACED THE SEAT TRACK  IAW SRM 51-42-05-02-01, 51-41-00-00-01, AND DWG 85338201 REV F.
